# SDR REXA200900087

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 19,233 hours, 16,249 cycles
- System (JASC): 7600 · Engine Controls
- Part: Apr
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KDTW THE FLIGHT CREW FELT THE AIRCRAFT YAW TO THE RIGHT AND NOTICED THAT THE RIGHT ENGINE GAUGES WERE FLUCTUATING 5 TO 10 PERCENT.  THE AIRCRAFT WAS LEVELED AT 5000 FEET AND THE CREW DECLARED AN EMERGENCY.  AN UNWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT KDTW.  THE FLIGHT CREW NOTED THAT THE FLUCTUATION SEEMED TO GO AWAY AS THE POWER WAS REDUCED.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THERE WAS A FAULT WITH THE AUTOMATIC POWER RESERVE (APR) SYSTEM.  THE APR SYSTEM WAS DEFERRED PER MEL 76-11-01 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
